Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On starlike functions


Author: J. B. Twomey
Journal: Proc. Amer. Math. Soc. 24 (1970), 95-97
MSC: Primary 30.42
MathSciNet review: 0249600
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. K. Hayman, Multivalent functions, Cambridge Tracts in Mathematics and Mathematical Physics, No. 48, Cambridge University Press, Cambridge, 1958. MR 0108586
  • [2] J. B. Twomey, On the derivative of a starlike function, J. London Math. Soc. (2) 2 (1970), 99–110. MR 0254227

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0249600-3
Article copyright: © Copyright 1970 American Mathematical Society